# SDR O84A2014082700149

- Difficulty date: August 24, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N440SF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9457
- Aircraft time: 1,089 hours, 3,235 cycles
- Engine: Tmeca ARRIEL1E2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Part time: 1,089 hours, 3,235 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

BRIEFLY BEFORE ENTERING CRUISE FLIGHT, BOTH ENGINE CAD DISPLAYS SHOWED ENG PA DIS.  ALSO ROTOR RPM DROPPED TO THE POINT OF WP LIGHT AND HORN.  PILOT LOWERD POWER AND ATTEMPTED TO BEEP UP RPM.  LOWERING POWER BROUGHT UP ROTOR RPM.  AFTER CONSULTING CHECKLIST FOR WARNINGS, PILOT DECIDED TO ATTEMPT RUNWAY LANDING IN CASE THERE WAS NOT ENOUGH POWER TP HOVER.  AT 5 FEET THERE THERE WAS SUFFICIENT POWER AND ROTOR RPM TO HOVER SO PILOT OPTED TO HOVER OVER TO HANGAR TO LAND.   ACFT WAS TAKEN OUT OF SERVICE AND MAINTENANCE CONTACTED.
